MathSciNet Relay Station
MathSciNet bibliographic data
MR2563619 (2010k:93132) 93D21 (35Q53 93C20)
Sakthivel, Rathinasamy Robust stabilization the Korteweg-de Vries-Burgers equation by boundary control. Nonlinear Dynam. 58 (2009), no. 4, 739–744.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement